# SDR FDEA202209022146

- Difficulty date: September 2, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 39,275 hours, 6,393 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

PDIS  890     29-02  0368     02SEP22  KIX    HYDRAULIC QUANTITY CENTER LOW NNC FOLLOWED BY RESERVE BRAKES STRG NNC. BOTH ECL CHECKLISTS RUN,  SLOW LOSS OF CENTER HYDRAULIC QUANTITY UNTIL TOUCHDOWN. NORMAL EXTENSION OF GEAR AND FLAPS.  LANDED STRAIGHT AHEAD AND AIRCRAFT TOWED IN. CENTER HYDRAULIC QUANTITY STABLE AT 0.12 AT SHUTDOWN.  ***EMERGENCY DECLARED***           AT BLOCK IN, FOUND HYDRAULIC FLUID IS COMING FROM ADP COMPARTMENT BEHIND THE WING-  TO BODY FAIRING ON THE AFT LEFT SIDE. FURTHER INSPECTION, FOUND FLUID IS LEAKING FROM   LOWER ADP(C1) PUMP ITSELF. ORIG SUB DATE:  9/6/2022
